MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0105
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The rf wire was received for analysis.Upon receipt at our post market quality assurance laboratory, the rf wire was visually inspected and it was revealed that there was an insulation damage observed along the wire body.There was no damage to distal tip noted.It was further revealed that there was a minor flaring at proximal transition.Residue or damaged polytetrafluoroethylene (ptfe) also observed along mid-body of wire.Grouping of sheared and damaged ptfe located between 84 cm and 88 cm from the proximal end of the wire.Minor delamination of ptfe observed more distal along wire body, 223 cm from proximal end of the wire.The dilator was attempted to be inserted over the proximal end; no resistance was encountered and dilator was able to advance.The dimensional test revealed the wire body outside diameter was out of specification at ptfe shearing but within specification at proximal end of insulation, at minor delamination distally, and at wire body.The reported allegation is confirmed based on the returned device.
 
Event or Problem Description
Reportable based on analysis completed on 17feb2026.It was reported that during a left atrial appendage occlusion (laao) procedure, a versacross connect laac was selected for use.It was noted during preparation that when it was attempted to load the rf wire into the dilator, it would not advance.Multiple attempts were made by flushing dilator and tilting, but it would not go past the edge.Thus, the device was replaced and the procedure was completed successfully.Issue occurred prior to patient being present.No patient complications occurred.The device is expected to be returned for analysis.However, analysis revealed a very minor flaring at proximal transition and polytetrafluoroethylene (ptfe) shearing observed more distal.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24454990
Report Number2124215-2026-10675
Device Sequence Number10148100
Product Code DXF
UDI-Device Identifier00685447019480
UDI-Public(01)00685447019480(17)280703(10)37070325
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0105
Device Catalogue NumberVXAK0105
Device Lot Number0037070325
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown